# SDR AALA202007279024

- Difficulty date: July 13, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,457 hours, 13,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Bs 727h-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRANSITION PANEL BETWEEN STA 727H AND 727I AT BL 21R, MEASURING L=1.0 IN, W=1.0 IN, D=0.007 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NEW TRANSITION SECTION AND SPLICE IAW SRM 53-00-53-2R AND AARD 51-00-05-1.
